A general matrix decomposition approach with application to stabilization of networked systems with stochastic sampling and two‐channel deception attacks

Li, Y. orcid.org/0009-0001-9778-6999, Hu, Z., Deng, F. orcid.org/0000-0002-0257-5647 et al. (2 more authors) (2024) A general matrix decomposition approach with application to stabilization of networked systems with stochastic sampling and two‐channel deception attacks. IET Control Theory & Applications, 18 (11). pp. 1435-1444. ISSN 1751-8644

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2024 The Authors. IET Control Theory & Applications published by John Wiley & Sons Ltd on behalf of The Institution of Engineering and Technology. This is an open access article under the terms of the Creative Commons Attribution-NonCommercial-NoDerivs License, (http://creativecommons.org/licenses/by-nc-nd/4.0/) which permits use and distribution in any medium, provided the original work is properly cited, the use is non-commercial and no modifications or adaptations are made.

Dates:
  • Published: July 2024
  • Published (online): 5 June 2024
  • Accepted: 11 April 2024
  • Submitted: 8 September 2023
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Automatic Control and Systems Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 14 Jun 2024 13:36
Last Modified: 20 Nov 2024 15:23
Status: Published
Publisher: Institution of Engineering and Technology (IET)
Refereed: Yes
Identification Number: 10.1049/cth2.12676
Open Archives Initiative ID (OAI ID):

Export

Statistics